# SDR UIEA2019012503028

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,133 hours, 38,073 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS CAB ALT AUTO 1 ( PERFORMED CABIN PRESSURE CONTROLLER BITE CHECK IAW FIM 21-31-00 NO FAULTS, RESET CONTROLLER MESSAGE CLEARED  )
